# SDR 2002UALA01390

- Difficulty date: August 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND AFT OVER WING EXIT CUTOUT LOWER SILL OUTER T-CHORD CRACKED ON FORWARD END BODY STATION 997 STRINGER 15R.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLES INSTALLED.
